ARROW INTERNATIONAL LLC ARROW PICC SET: 2-L 16 GA X 27-1/2 IN (70 CM); CATHETER, INTRAVASCULAR, THER
Back to Search Results |
| Catalog Number |
PS-01672 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "the procedure of passing a peripheral insertion central catheter - picc.To the patient is performed, when performing the procedure, they observe that there is no blood return, they evaluate the catheter positioning, without finding any eventuality, when no return is obtained, they remove it and try with another catheter with which they obtain immediate return, the extracted catheter is tested for permeability, finding an unusual resistance, it is necessary to make much force to the embolus and the amount that passes is minimal.This event implied the double puncture of the patient.The patient was reported as fine post the procedure with no harm reported." associated complaints 9680794-2024-01203 and 9680794-2024-01200.
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The photo shoes a two-lumen picc within its packaging.The complaint of catheter blocked was not able to be confirmed by the photo.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." it also states, "check lumen patency by attaching a syringe to each extension line and aspirate until free flow of venous blood is observed.Flush lumen(s) to completely clear blood from catheter." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "the procedure of passing a peripheral insertion central catheter - picc to the patient is performed, when performing the procedure, they observe that there is no blood return, they evaluate the catheter positioning, without finding any eventuality, when no return is obtained, they remove it and try with another catheter with which they obtain immediate return, the extracted catheter is tested for permeability, finding an unusual resistance, it is necessary to make much force to the embolus and the amount that passes is minimal.This event implied the double puncture of the patient.The patient was reported as fine post the procedure with no harm reported." associated complaints 9680794-2024-01205, 9680794-2024-01203 and 9680794-2024-01200.